TU Darmstadt / ULB / TUbiblio

Stokes resolvent systems in an infinite cylinder

Farwig, Reinhard and Ri, Myong Hwan (2007):
Stokes resolvent systems in an infinite cylinder.
280, In: Mathematische Nachrichten, pp. 1061-1082, [Article]

Item Type: Article
Erschienen: 2007
Creators: Farwig, Reinhard and Ri, Myong Hwan
Title: Stokes resolvent systems in an infinite cylinder
Language: German
Journal or Publication Title: Mathematische Nachrichten
Volume: 280
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:28
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item